# SDR SWAA2024022140235

- Difficulty date: January 11, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL UPPER FWD SLIDING SEAL CRACKED<[01] CW;[02] VERIFIED STEPS;[03] REMOVED & REPLACED UPR FWD SLIDE SEAL ASSY PN: 181A8025-2 PO# 1080025.1 IAW B737-800 AMM 53-31-31-400-802 & SRM 51-40-02 & AIPC 53-31-31-03. TOOL# T8362EE CAL DUE: 27/NOV/24;[04] REMOVED & REPLACED UPR FWD SLIDE SEAL ASSY PN: 181A8025-2 PO# 1080025.1 IAW B737-800 AMM 53-31-31-400-802 & SRM 51-40-02 & AIPC 53-31-31-03. TOOL# T8362EE CAL DUE: 27/NOV/24;[05] VERIFIED REMOVED & REPLACED UPR FWD SLIDE SEAL ASSY PN: 181A8025-2 PO# 1080025.1 IAW B737-800 AMM 53-31-31-400-802 & SRM 51-40-02 & AIPC 53-31-31-03. TOOL# T8362EE CAL DUE: 27/NOV/24
